# SDR MZZA98186

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLT 891 - MNL - AFTER TAKEOFF GEAR LEVER WOULD NOT RETRACT.  GEAR HANDLE WOULD NOT PASS OFF POSITION.  DUMP FUEL AND RETURN TO MNL.  MAINTENANCE T/S SYSTEM FOUND L/G ACCESSORY UNIT AT FAULT.  REMOVED AND REPLACED L/G ACCESSORY UNIT AND PERFORMED OPS CHECKED PER MM 32-09-121.  OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
